# SDR CALA9701114

- Difficulty date: June 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937MC
- Make and model: Doug DC-9-82
- Aircraft serial: 49450
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29984103
- Condition: Low Pressure
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE TAILCONE EMERGENCY SLIDE PRESSURE LOW.  THE TAILCONE SLIDE WAS REMOVED AND REPLACED IAW MM 25-62.
